# SDR DALA14017273220

- Difficulty date: March 18, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 69,564 hours, 31,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 18-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FWD PAX CABIN FLOOR SUPPORT -Y254  BETWEEN FRAMES 18-20.  REPAIRED IAW ERA 523465-14  AND SRM 51-72-11, ERA  REV ORIGINAL.
